MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231210A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Imaging evaluation summary: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: three radiographic jpeg images provided for evaluation.No name, date, or demographics on the images.Cannot manipulate the images in any way.(window leveling, rotating, etc.) cannot provide diameter or length measurements with jpeg images.Jpeg #1 shows: there appears to be a partial occlusion on the side of the contra gate.So this involves the ipsilateral trunk device and contralateral leg, proximally.Devices distal to the contra ring appear to be completely occluded.So this includes the distal portion of the contralateral leg, the iliac branch component, and the internal iliac component.Jpeg #2 shows: 3d reconstruction image this image confirms the ibe device along with the internal iliac component is implanted on the patient¿s right side.Jpeg #3 shows: there appears to be an additional stent implanted within the previously implanted contralateral leg, ceb, and into the external iliac artery.There is flow within the added leg on the patient¿s right side and in the devices implanted on the patient¿s left side.The right internal iliac artery and the device there in appears to be covered.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, this patient underwent endovascular treatment for the right common iliac artery aneurysm using gore excluder aaa endoprostheses and gore excluder iliac branch endoprostheses.A total of five stent grafts were implanted, including one trunk ipsilateral leg, two contralateral legs, one iliac branch component and one internal iliac component.In (b)(6) 2025 (exact date unknown), a follow-up ct scan revealed a thrombotic occlusion extending from the bifurcation of the trunk ipsilateral leg to the right groin area.On (b)(6), 2025, a reintervention was performed including a thrombectomy.Subsequently, one stent graft was additionally implanted in each of the left and right common iliac arteries.Another stent graft was implanted in the right external iliac as an extension, and the right internal iliac was intentionally covered.After expanding the pta balloon in the right distal area, a bare metal stent was placed near the right groin.The patient tolerated the procedure.The physician¿s comment: ¿the reason for the thrombotic occlusion is unknown.¿.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22401525
Report Number3013164176-2025-02588
Device Sequence Number8353573
Product Code MIH
UDI-Device Identifier00733132635290
UDI-Public(01)00733132635290(17)240414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Catalogue NumberCEB231210A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale